Index invariants of orbit spaces.

Richard Randell

Mathematica Scandinavica (1975)

  • Volume: 36, page 264-271
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Randell, Richard. "Index invariants of orbit spaces.." Mathematica Scandinavica 36 (1975): 264-271. <>.

author = {Randell, Richard},
journal = {Mathematica Scandinavica},
pages = {264-271},
title = {Index invariants of orbit spaces.},
url = {},
volume = {36},
year = {1975},

AU - Randell, Richard
TI - Index invariants of orbit spaces.
JO - Mathematica Scandinavica
PY - 1975
VL - 36
SP - 264
EP - 271
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.